# SDR CALA2017040400802

- Difficulty date: April 4, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 100,600 hours, 15,737 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6066223
- Part serial: 901408
- Condition: Failed
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

COCKPIT CREW REPORTED ELECTRICAL ODOR IN THE COCKPIT.  NO SMOKE NOTICED. AFTER A FEW SECONDS THE LT RECIRCULATOR FAN INOPERATIVE LIGHT ILLUMINATED. COCKPIT CREW SWITCHED OFF THE LT RECIRCULATION FAN.  REPLACED RECIRCULATION FAN IAW MM
